# SDR DALA13008383353

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 36,974 hours, 5,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE, RT SIDE 3.8 INCHES ABOVE LAP SEAM, APPROX STRINGER 31 RT & 3.3 INCHES FORWARD OF FRAME NR 2.  BLENDED DAMAGE,  ACCOMPLISHED HFEC OF BLENDED AREA IAW NTM 51-10-08.  NO CRACK INDICATIONS NOTED, TREATED & PRIMED, PAINTED.  OK FOR SERVICE, ACCOMPLISHED ERA 511737-14, REV ORIG.
